# SDR FDEA202304190682

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE COMPARTMENT LOWER FORMER AT XOS 559 FOUND CRACK.  FORMER REMOVED   AND REPLACED AS PER MD - 11 SRM 51-31-01-0G. FORMER FABRICATED AS PER DOUGLAS   DRAWING ARB 1162 REVISION S. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
